Open Journal of Discrete Mathematics

Vol.3 No.3(2013), Paper ID 34512, 8 pages

DOI:10.4236/ojdm.2013.33026

 

Some Results on Generalized Degree Distance

 

Asma Hamzeh, Ali Iranmanesh, Samaneh Hossein-Zadeh

 

Department of Mathematics, Faculty of Mathematical Sciences, Tarbiat Modares University, Tehran, Iran
Department of Mathematics, Faculty of Mathematical Sciences, Tarbiat Modares University, Tehran, Iran
Department of Mathematics, Faculty of Mathematical Sciences, Tarbiat Modares University, Tehran, Iran

 

Copyright © 2013 Asma Hamzeh, Ali Iranmanesh, Samaneh Hossein-Zadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Hamzeh, A. Iranmanesh and S. Hossein-Zadeh, "Some Results on Generalized Degree Distance," Open Journal of Discrete Mathematics, Vol. 3 No. 3, 2013, pp. 143-150. doi: 10.4236/ojdm.2013.33026.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.